# SDR DALA2021092805841

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,532 hours, 39,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON UPPER SURFACE OF LOWER SILL FROM STA 1380 TO 1440 AT AFT CARGO COMPARTMENT.(CCT). CORRECTIVE ACTION: SUMMARY OF NRC 00361: THE LOWER SILL FROM STA 1380 TO 1440 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (1960557)
